# SDR SWAA2022022368976

- Difficulty date: October 17, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** ON BS 360; STR 28L INBD AND OUTBD END SPLICES / REMOVED AND REPLACED I/B AND O/B END SPLICES AT STR 28L BS 360 PER SRM 51-40-02-0G-0 AND BOEING DWG # 140A9101 92385U 12/05/18
